# SDR CALA2025041403772

- Difficulty date: April 9, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 97,949 hours, 20,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L ARMING LEVER NOT POSITIONED PROPERLY VERIFIED DOOR 4L ARMED CORRECTLY, ARMED LIGHT VERIFIED, ARMED NUCKLE VERIFIED, GIRT BAR ENGAGMENT VERIFIED,. NO DEFECTS NOTED AT THIS TIME.
